# SDR VNAA2016021400017

- Difficulty date: February 14, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 28,682 hours, 28,829 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BACK HALF OF FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE TROUBLESHOT, REPAIRED AFT CONNECTOR ON EMERGENCY LIGHT STRIP AND PERFORMED CHECKS IAW AMM.  THE ACFT WAS RELEASED FOR SERVICE.
